# SDR AALA2019120319010

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,118 hours, 23,541 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER TAKEOFF MCDU WENT INTO ENGINE OUT MODE EVEN THOUGH BOTH ENGINES WERE OPERATING NORMALY - EMERGENCY CANCELLED THE AUTO FLTA/THR LIMITED. MAINTENANCE REPORTS RAN # 1 AND 2 ENGINE POST FLIGHT WAS CLEAN. NO 30 DAY HISTORY. A/C IS GOOD FOR SERVICE.
